# SDR FDEA201402140316

- Difficulty date: February 14, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 68,332 hours, 13,685 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING SKIN FOUND TO HAVE CRACK INDICATION DURING OPEN HOLE HIGH FREQUENCY EDDY CURRENT INSPECTION.  ACCESS DOOR CUTOUT BETWEEN XORS 683.4 & XORS 713.6.  REPAIRED IAW SRM 57-20-02 FIGURE 201 REPAIR 5 REVISION 53.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 120.
